# SDR SWAA2024091336664

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 32,510 hours, 15,730 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB ATTACHMENT CLIP UNDER FIXED UPPER PANEL CRACKED<[01] REPLACED LEFT WING DEFLECTION CONTROL RIB ATTACHMENT CLIP UNDER FIXED UPPER PANEL PER SRM 51-40-02
